Stronger versions of the orlicz-petty projection inequality

Karoly J. Boroczky Central European University

Differential Geometry mathscidoc:1609.10330

Journal of Differential Geometry, 95, (2), 215-247, 2013
We verify a conjecture of Lutwak, Yang, and Zhang about the equality case in the Orlicz-Petty projection inequality, and provide an essentially optimal stability version.
No keywords uploaded!
[ Download ] [ 2016-09-14 08:21:43 uploaded by admin ] [ 476 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{karoly2013stronger,
  title={STRONGER VERSIONS OF THE ORLICZ-PETTY PROJECTION INEQUALITY},
  author={Karoly J. Boroczky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914082143232667992},
  booktitle={Journal of Differential Geometry},
  volume={95},
  number={2},
  pages={215-247},
  year={2013},
}
Karoly J. Boroczky. STRONGER VERSIONS OF THE ORLICZ-PETTY PROJECTION INEQUALITY. 2013. Vol. 95. In Journal of Differential Geometry. pp.215-247. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914082143232667992.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved